Advances in Differential Equations

Existence of solutions for reaction-diffusion systems with $L^1$ data

M. Bendahmane, M. Langlais, and M. Saad

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We are concerned with a system of nonlinear partial differential equations modeling the spread of an epidemic disease through a heterogeneous habitat. Assuming no-flux boundary conditions and $L^1$ data, we prove the existence of at least one weak solution.

Article information

Adv. Differential Equations, Volume 7, Number 6 (2002), 743-768.

First available in Project Euclid: 27 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K57: Reaction-diffusion equations
Secondary: 35D05 35K50 92D30: Epidemiology


Bendahmane, M.; Langlais, M.; Saad, M. Existence of solutions for reaction-diffusion systems with $L^1$ data. Adv. Differential Equations 7 (2002), no. 6, 743--768.

Export citation